Record details

Title
    Finite-difference modelling of magnetotelluric fields in two-dimensional anisotropic media
Author
    Pek, Josef
    Verner, Tomáš
Language
    anglicky
Publication type
    článek v odborném periodiku
Source title - serial
    Geophysical Journal International
Vol./nr.
    Roč. 128, č. 3
Pages
    s. 505-521
Year
    1994
Notes
    Projekt: GA205/93/0409, GA ČR3cav_un_auth*0007487
Keyword
    Anisotropic
    Fields
    Finite-difference
    Magnetotelluric
    Media
    Modelling
    Two-dimensional
Contributor
    AV ČR Brno, Geofyzikální ústav
Contributor code
    AV ČR, GFÚ
Source format
    U
Import date
    9. 12. 2013